Ergodic theorems for general dynamical systems
Doklady Akademii Nauk, Tome 176 (1967) no. 4, pp. 790-793
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_176_4_a13,
author = {A. A. Tempel'man},
title = {Ergodic theorems for general dynamical systems},
journal = {Doklady Akademii Nauk},
pages = {790--793},
year = {1967},
volume = {176},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_176_4_a13/}
}
A. A. Tempel'man. Ergodic theorems for general dynamical systems. Doklady Akademii Nauk, Tome 176 (1967) no. 4, pp. 790-793. http://geodesic.mathdoc.fr/item/DAN_1967_176_4_a13/